Very prominent veins on penis, hands and feet

I have two veins, one on each side of my penis, that have become very prominent even in flaccid state. I’ve been to 4 different doctors and they all say that they look normal but I know with 100% certainty that they weren’t there pre-finasteride.

Also the veins on the top of my hands and feet are much more visible now than before. My penis, hands and feet looks like the belong to someone twice my age. The veins really make them look old.

Has anyone else experienced this and will they become less prominent with time?

3 Likes

yeah i have this too

Yeh me too and they haven’t faded

Same here. Common symptom.

Same here. Like a 40 year old Roger Federer who at this age has veins showing and im just in my twenties.

So the veins are here to stay? Nobody improved from this? That’s really bad news in that case as I really don’t like them :frowning:

My veins are just getting worse over time and I now also have a lot of thin “spider-veins” on my penis -along with the thick ones.

Me too. Could be androgen deficieny.

could be like corticosteroid usage, prolonged high cortisol

i have it too. but not since PFS but since losing bodyfat lateron. seems like my body prefers to burn bodyfat from arms and legs first. yes,prolly high cortisol because i still have too much visceral fat.

It seems like some people crash with really high cortisol and others really low. A huge commonality I see here are pseudo-cushing symptoms (thin skin, muscle/fat redistribution, rashes, water retention and bloating).

yes. maybe those would benefit from being treated like it was cushings disease. i woud love to experiment with a real cortisol blokr for 1 day. but my doc is reluctant

Hey @jakobi, as you’ve been here 3 months it’s time to take the survey. Thankyou.

I don’t have them … its actually pretty hard to take blood from me because of that /:

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC6451761/

Low estrogen can cause these symptoms, and so can high cortisol. My serum estrogen was tested normal but was a little high in my opinion. But we can have estrogen be messed up at the receptor level still. Or it can be a copper metabolism problem.

If anyone has ceruloplasmin, estrogen or cortisol labs please share.

Update: for the first time in roughly a year my veins are not popping out of my legs. My skin looks normal.

Some things that I have been doing differently: Consuming more salt (contrary to what my doctors told me to do, actually), and consuming MAGNESIUM 3-4x daily (breakfast, lunch, dinner, and before bed). I also had 3 drops of vitamin E yesterday but I doubt this is the factor since I used to take E pretty regularly and didn’t notice benefits. But who knows. I wasn’t so focused on this as now.

**Oh and I have been eating asparagus daily as part of the asparagus protocol. So another thing that could confound.

Hey @Xorack, @ghost1234 had symptoms for 3 months? Time to take the survey.

As many forum members have lamented a previous lack of warning around others’ therapeutic attempts, here is the now obligatory reminder that some of the substances mentioned in your post have caused a worsening for some. Particularly asparagus, as crazy as it sounds, there is at least one known case who claimed they worsened themselves significantly with it.